# SDR 2007UALA01823

- Difficulty date: June 5, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 45,396 hours, 16,599 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RTFL DUE TO SLOW CABIN DEPRESSURIZATION.
